MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5NM TORQUE LIMITING NUT DRIVER; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5NM TORQUE LIMITING NUT DRIVER; SCREWDRIVERS
Model Number 03.615.040
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is company representative.Investigation summary: service & repair evaluation: the repair technician reported the device failed in calibration.Torque test failed low is the reason for repair.The cause of the issue is unknown.The device was sent to the vendor for repair on 23- aug-2019.The vendor will repair the device per the vendor work instructions.The device will be returned to the customer upon completion of the service and repair process.Attached service record router completed through operation 21.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.Service & repair history: the previous service event for part number 03.615.040 with lot number(s) h305973-12 has been reviewed.The customer called in a service request for this item on (b)(6) 2019 for failed calibration.The item was previously returned for service on 10-aug-2018 due to failed calibration.The previous service condition of failed calibration is relevant to the current complained issue of failed calibration.The manufacture date of this item is 11-dec-2017.The service history review is confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on july 11, 2019, during evaluation at service and repair it was found out that the torque limiting nut driver failed in calibration.There was no patient involvement.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: the repair technician reported the device failed in calibration.Torque test failed low is the reason for repair.The cause of the issue is unknown.The device was sent to the vendor for repair on 23- aug-2019.The vendor will repair the device per the vendor work instructions.The device will be returned to the customer upon completion of the service and repair process.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.Service & repair history: the previous service event for part number 03.615.040 with lot number(s) h305973-12 has been reviewed.The customer called in a service request for this item on 11-jul-2019 for failed calibration.The item was previously returned for service on 10-aug-2018 due to failed calibration.The previous service condition of failed calibration is relevant to the current complained issue of failed calibration.The manufacture date of this item is 11-dec-2017.The service history review is confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.5NM TORQUE LIMITING NUT DRIVER
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8969930
Report Number2939274-2019-60357
Device Sequence Number2337000
Product Code HXX
UDI-Device Identifier10705034715339
UDI-Public(01)10705034715339
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.615.040
Device Catalogue Number03.615.040
Device Lot NumberH305973-12
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date09/06/2019
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1